Methotrexate and Acne

Home > Groups > Comedones > Methotrexate and Acne
  • I started a low dose (10 mg) of methotrexate for rheumatoid arthritis last week and noticed this week, after taking my second does, that my face is breaking out. Does anyone have any similar experiences? I also take 5 mg of folic acid daily.

    Thanks for any help you can offer up.

    Question created 6 months 4 weeks ago

Answers

  • I started with 2.5mg took 6 pills and folic acid 1 mg everyday. I never had acne before, well before taking methotrexate. I woke up and found across my top line i had very large and very sore pimples. On top of nausea and vomiting. I purchased at pharmacy biore with charcoal a face wash. It helped. What i found one kinda odd is it would start on Sunday am and was gone Friday pm just in time to take methotrexate​ on Saturday. This went on for a few months and went away. I wish nose sores and tongue would go away. Dr just increased my folic acid and switched me from tablets to self injections a higher dose of methotrexate. Praying for less side effects. I do hope your acne goes away quickly! Best of luck to to you. 😀

    0 likes -

    asked 2 weeks 5 days ago

  • Hello, when I first started taking methotrexate I found that I would get bumps in my hair follicles mainly on my legs. I also noticed my fingernails grew a little 'flatter'. This really worried me to start with, but these reactions seem to have settled down and are not such a cause for worry. Don't forget to take the folic acid supplement. best wishes.

    0 likes -

    asked 3 months 1 week ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes